# SDR CA040105006

- Difficulty date: December 18, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Nlg Release
- Part time: 17,222 hours, 28,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN OPERATOR REPORTED FINDING A BROKEN NLG ALTERNATE RELEASE CABLE AT THE TEE HANDLE DURING OVERNIGHT SERVICING. CABLE REPLACED AND A/C RETURNED TO SERVICE. SB 8-32-146 HAS NOT BEEN COMPLETED ON THIS A/C, WHICH ADDRESSES THIS ISSUE. RELATED ISAR 96-07.  AD PENDING.
